# SDR DHL2004364003

- Difficulty date: February 18, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES OCCASIONALLY RELEASES DURING TAXI AND NR 8 ANTI-SKID RELEASES INTERMITTENTLY.  PERFORMED ANTI-SKID ADJ./TEST IAW MM 32-42-00.  ANTI-SKID SYSTEM.  OK FOR SERVICE.
